# SDR AALA201604239001

- Difficulty date: April 20, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 19,829 hours, 16,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R1 DOOR PNEUMATIC ASSEMBLY READS BELOW MINIMUM PRESS.  REPLACED R1 DOOR PNEUMATIC ASSEMBLY DIAPHRAGM, SERVICED ASSEMBLY & ACCOMPLISHED A SATISFACTORY LEAK CHECK IAW AMM 52-41-51-614-801-A.
